# SDR IPXA09555722

- Difficulty date: April 14, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 17,852 hours, 11,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 MAIN CABIN 44 SECTION, FLOORBEAM AT STA 1200 BETWEEN LBL 0 AND 24.75, 4EA CORRODED NUT PLATES.  FLOORBEAM WAS REPAIRED PER ATS ENGINEERING REPAIR 09-2385 DATED 30 APRIL 09.
